# SDR USAA991052

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340US
- Make and model: Boeing 737301
- Aircraft serial: 23237
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Beam
- Condition: Cracked
- Location: Bs 726
- Part time: 38,332 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND A .75 INCH CRACK AT BS 726, LBL 61, WL 188 STRINGER 18A SHEAR BEAM WEB.  FABRICATED REPAIR ANGLES, AND INSTALLED PER EA 65576, SRM 51-40-05 AND SB 737-53-1170.  (M)

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 737-53-1170](https://openairdocs.org/service-documents/boeing/sb-737-53-1170.md). Cited as "SB 737-53-1170"
